Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 19, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Feb 13, 2017, 1:26 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2017, 1:26 AM EST (06:26 UTC)
- Expired
- Feb 13, 2017, 4:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
107 WHUS71 KCLE 130626 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 126 AM EST MON FEB 13 2017 LEZ061-144>149-164>169-131000- /O.CON.KCLE.GL.W.0003.000000T0000Z-170213T1000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 126 AM EST MON FEB 13 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS...WEST GALES TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES...8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS WITHOUT THE PROPER EXPERIENCE AND VESSEL SHOULD REMAIN IN PORT DURING GALE CONDITIONS. && $$ LEZ142-143-162-163-131400- /O.NEW.KCLE.SC.Y.0019.170213T0626Z-170213T1400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- 126 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * WINDS...WEST TO 30 KNOTS...DIMINISHING TO 10 TO 20 KNOTS BY MID MORNING. * WAVES...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
2 follow-up statements
802 WHUS71 KCLE 130853 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 353 AM EST MON FEB 13 2017 LEZ144-145-131500- /O.CAN.KCLE.GL.W.0003.000000T0000Z-170213T1000Z/ /O.EXB.KCLE.SC.Y.0019.000000T0000Z-170213T1500Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 353 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST TO 30 KNOTS BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS BY MID MORNING. * WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-131700- /O.CAN.KCLE.GL.W.0003.000000T0000Z-170213T1000Z/ /O.EXB.KCLE.SC.Y.0019.000000T0000Z-170213T2100Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 353 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST TO 30 KNOTS BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS. * WAVES...8 TO 10 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ061-164>169-131000- /O.CAN.KCLE.GL.W.0003.000000T0000Z-170213T1000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 353 AM EST MON FEB 13 2017 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. NORTHWEST WINDS TO 30 KNOTS EARLY ARE EXPECTED TO DIMINISH THROUGHOUT THE DAY. GALE FORCE WINDS ARE NO LONGER EXPECTED. $$ LEZ162-163-131000- /O.CAN.KCLE.SC.Y.0019.000000T0000Z-170213T1400Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- 353 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ142-143-131500- /O.EXT.KCLE.SC.Y.0019.000000T0000Z-170213T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 353 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST TO 30 KNOTS BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS BY MID MORNING. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
273 WHUS71 KCLE 131429 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 929 AM EST MON FEB 13 2017 LEZ142>145-131530- /O.CAN.KCLE.SC.Y.0019.000000T0000Z-170213T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 929 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ146>149-132100- /O.CON.KCLE.SC.Y.0019.000000T0000Z-170213T2100Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 929 AM EST MON FEB 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHWEST TO 15 TO 25 KNOTS BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS. * WAVES...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 1:26 AM EST, 0 minutes earlier.
Area forecast discussion, Feb 13, 1:26 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
126 AM EST Mon Feb 13 2017
.SYNOPSIS...
A strong cold front will move across the area this evening as low
pressure slides across the eastern Great Lakes and merges with a
stronger system along the New England coast. This system will pull
away to the east on Monday allowing high pressure from the Plains to
build overhead. Another trough will deepen across the Great Lakes
Region from Tuesday into Wednesday pulling another cold front south
across the area.
&&
.NEAR TERM /THROUGH TODAY/...
Have allowed the wind advisory to expire over the central
portion of the County Warning Area. Winds have decreased
elsewhere as well with the strongest low level winds in western
NY. So have decided to cancel the wind advisory for all
locations. However a couple gusts around 35 mph will be
possible.
previous discussion...
Lake enhanced snow showers will turn into lake effect snow later
tonight, mainly across northwestern Pennsylvania. As of 8 PM,
around an inch of snow was reported in parts of central
Ashtabula County, with less than an inch across Erie County,
though it's possible some of the higher elevations have seen
more than that. Temperatures have now fallen enough for all
precipitation to remain snow, and temperatures will continue to
fall overnight.
Ended up bumping up the snowfall totals to around 2 to 4 inches
from central Ashtabula County into northern Trumbull County. The
heaviest snow continues to fall across far western New York, but
we should see snow showers ramp up across northwest Pennsylvania
after midnight or so. Have lowered snowfall totals a bit across
inland Erie County due to the lack of synoptic snow so far.
Locations across the higher terrain may still be able to reach
warning criteria of 6 plus inches by late tomorrow morning, but
that will depend on where the heaviest bands set up. Will
continue with the warning and see how the lake effect snow
develops later tonight.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
Ridge quickly expands east across the area Monday night then sinks
south on Tuesday. Good warm advection with southwest flow ramping up
ahead of the next trough on Tuesday and temperatures will peak in
the low to mid 40s.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
The next batch of arctic air will be spreading over the area wed and
will hang around thru thursday. Wrap moisture and upper support will
aid lake enhanced snow showers that continue into thu evening. As
usual for this situation will increase the superblend pops and
buffer the daily range of temps in the snowbelt.
A ridge of high pressure will race east across the area thu night
which should provide a break in precip that the models and
superblend guidance are indicating may last thru the weekend while
temps moderate back above normal. Possible exceptions could be if a
warm advection band of clouds lifting ne thru the area thu night and
fri tries to produce some flurries or light snow. The other issue is
whether a backdoor cold front is able to sag south into the area for
sunday to produce a few shra.
&&
.AVIATION /06Z Monday THROUGH Friday/...
Lake effect snow showers will continue to develop east of
Cleveland overnight...with VFR conditions west of Cleveland.
Conditions will improve to VFR from the west tomorrow afternoon
as high pressure builds in from the West. Gusty NW winds will
very slowly diminish overnight.
OUTLOOK...Non-VFR Tuesday night thru Thursday mainly across the
snowbelt.
&&
.MARINE...
Gale Warning has ended across the western basin of Lake Erie but
winds will remain strong enough to need a small craft advisory.
The decrease in winds has also allowed water levels to bounce
up from critical levels for navigation. Will also cancel the
low water advisory.
Previous Discussion...
A tight pressure gradient between the low to the east and high
pressure to the west is setting up over lake erie this evening
and should result in gale force winds on the lake for a while
until winds start to diminish west to east late tonight thru
monday. There should be period of low water in the western basin
for a while tonight.
Winds will briefly be relatively light late mon and early mon night
before increasing from the sw tue morning and veering toward the
west late tue and tue night with marginal sca conditions expected
that will probably last well into wed night or possibly even into
thu morning.
High pressure should move across the lake early thu night to produce
fairly light winds which turn out of the south on friday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory until 1 PM EST this afternoon for
PAZ001-003.
Winter Storm Warning until 1 PM EST this afternoon for PAZ002.
MARINE...Gale Warning until 5 AM EST early this morning for LEZ061-
144>149-164>169.
&&
SYNOPSIS...KEC
NEAR TERM...Mottice/Mullen
SHORT TERM...KEC
LONG TERM...Adams
AVIATION...DJB
MARINE...AdamsHazardous weather outlook, Feb 12, 9:48 PM EST, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 948 PM EST Sun Feb 12 2017 OHZ003-006>008-017-018-027-028-036-037-140300- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion- Morrow- 948 PM EST Sun Feb 12 2017 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-144>149-164>169-140300- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 948 PM EST Sun Feb 12 2017 ...GALE WARNING IN EFFECT UNTIL 5 AM EST MONDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-140300- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 948 PM EST Sun Feb 12 2017 ...GALE WARNING IN EFFECT UNTIL 1 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ019-029>031-038-047-140300- Huron-Richland-Ashland-Wayne-Holmes-Knox- 948 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>014-020>023-032-033-089-140300- Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit- Portage-Trumbull-Stark-Mahoning-Ashtabula Lakeshore- 948 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-003-140300- Northern Erie-Crawford- 948 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ002-140300- Southern Erie- 948 PM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 12, 8:09 PM EST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
809 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM SNOW JEFFERSON 41.74N 80.77W
02/12/2017 E1.0 INCH ASHTABULA OH LAW ENFORCEMENT
&&
THOMPSONNearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.